# SDR 20001215SH020

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 170 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: RP26800
- Condition: Inoperative
- Location: Oil Temperature
- Part time: 170 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE PROBE UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
